MathSciNet Relay Station
MathSciNet bibliographic data
MR138198 (25 #1645) 65.55
Sobolʹ, I. M. Accurate estimate of the error of multidimensional quadrature formulas for functions of class $S\sb{p}$. Dokl. Akad. Nauk SSSR 132 1041--1044 (Russian); translated as Soviet Math. Dokl. 1 1960 726–729.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement